# SDR SIMA20130522002

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 26,234 hours, 23,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: 6481
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE F/O EMERGENCY FLASHLIGHT HOLDER BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE F/O EMERGENCY FLASHLIGHT HOLDER IAW AMM 33-50-16. THE ACFT WAS RETURNED TO SERVICE.
